IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Descent constructions for central extensions of infinite dimensional Lie algebras
Autor/es:
A. PIANZOLA, D. PRELAT AND J. SUN
Revista:
MANUSCRIPTA MATHEMATICA
Referencias:
Año: 2007 vol. 122 p. 137 - 137
ISSN:
0025-2611
Resumen:
We use Galois descent to construct central extensions of twisted forms of split simple Lie algebras over rings. These types of algebras arise naturally in the construction of extended affine Lie algebras. Our work gives information about the structure of the group of automorphisms of these algebras.